Journal of Symplectic Geometry

Affine Yang-Mills-Higgs metrics

Indranil Biswas, John Loftin, and Matthias Stemmler

Full-text: Open access

Abstract

Let $(E,\varphi)$ be a flat Higgs bundle on a compact special affine manifold $M$ equipped with an affine Gauduchon metric. We prove that $(E,\varphi)$ is polystable if and only if it admits an affine Yang-Mills-Higgs metric.

Article information

Source
J. Symplectic Geom., Volume 11, Number 3 (2013), 377-404.

Dates
First available in Project Euclid: 12 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1384282842

Mathematical Reviews number (MathSciNet)
MR3100799

Zentralblatt MATH identifier
1280.53027

Citation

Biswas, Indranil; Loftin, John; Stemmler, Matthias. Affine Yang-Mills-Higgs metrics. J. Symplectic Geom. 11 (2013), no. 3, 377--404. https://projecteuclid.org/euclid.jsg/1384282842


Export citation